Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




165 Publications

2011 | Journal Article | IST-REx-ID: 3332
Kerber, M., & Sagraloff, M. (2011). A note on the complexity of real algebraic hypersurfaces. Graphs and Combinatorics, 27(3), 419–430. https://doi.org/10.1007/s00373-011-1020-7
View | DOI
 
2011 | Journal Article | IST-REx-ID: 3781
Fasy, B. T. (2011). The difference in length of curves in R^n. Acta Sci. Math. (Szeged), 77(1–2), 359–367.
View
 
2010 | Conference Paper | IST-REx-ID: 3782
Chen, C., & Freedman, D. (2010). Topology noise removal for curve  and surface evolution. In Conference proceedings MCV 2010 (Vol. 6533, pp. 31–42). Beijing, China: Springer. https://doi.org/10.1007/978-3-642-18421-5_4
View | DOI
 
2010 | Book Chapter | IST-REx-ID: 3795   OA
Edelsbrunner, H., Morozov, D., & Patel, A. (2010). The stability of the apparent contour of an orientable 2-manifold. In Topological Data Analysis and Visualization: Theory, Algorithms and Applications (pp. 27–42). Springer. https://doi.org/10.1007/978-3-642-15014-2_3
View | Files available | DOI
 
2010 | Conference Paper | IST-REx-ID: 3853   OA
Chatterjee, K., Doyen, L., Edelsbrunner, H., Henzinger, T. A., & Rannou, P. (2010). Mean-payoff automaton expressions (Vol. 6269, pp. 269–283). Presented at the CONCUR: Concurrency Theory, Paris, France: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.1007/978-3-642-15375-4_19
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed